Addiction: Substance Abuse Community
doses and reducing
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

doses and reducing

I am weaning down on Xanax/Alzapram and I dont know how many mg I was taking a day.  
My qestion is what ='s what in mg's.  A round peach Alzapram .5 mg ='s what in a Xanax mg?

I know there are blue ones as well as bars on the Xanax. So how may Alzapram .5mg
= a .50mg? blue xanax?  

Thank you this will help me on my tapering down

Related Discussions
7 Comments Post a Comment
Blank
228936_tn?1249097848
You have it right. 2 peach xanax = 1 mg. How long have you been taking them? This is often the most important factor in predicitng withdrawls.
Blank
198154_tn?1337790865
The blue xanax are 1mg, peach are .5mg
Blank
Avatar_n_tn
Do 2 peach Alzapram .5 mg = 1 mg xanax is that what you mean?

Probably 6 months.  I would mix them with Somas at times.  I only took them after work in the evening and would take too many over the weekend but only ever after 7 pm.  That was my rule but of course over time I took more and more to get there.  I realized now that I am addicted because I take them everynight and take like 5 or 6 on a weekend and 4 on weekdays nights.  Ths is something that started out as fun and then grew into wanting them everynight more and more and I have come to the point that I dont want to live this way.  I decided that I need to get off of them.  I probably dont have a major problem becuase I thought I controled them but still I dont want to be that way.

I plan to taper for a week and then go down.  I have cut back to 2 a day for the past 3 days and I have noticed withdraw simptions the past 3 days since I cut back but I can handle them they are not out of control. Cramps, head aches, feeling in a fog.

I appreciate your insight

Blank
Avatar_f_tn
Please work with your dr. in tapering off Xanax.  It can be very dangerous if done too quickly.  
Blank
199177_tn?1332183097
sleepless is right  talk to your doctor there are possibility of serous side effects coming off of it .You have to do it very slow you have cut down to fast already .How many were you taking before three days ago .there is a seizure risk coming off of them.
Blank
228936_tn?1249097848
If you got them from the doctor he could help otherwise he would probaby refer you to a detox. You could reduce and taper in a week as it's only been 6 months. all the best
Blank
429432_tn?1343597790
peach=.5mg...blue=1.0mg...big round white=2.0mg...long white bar with four sections=2.0mg
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
21 hrs ago by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Addiction Answerers
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
5840009_tn?1395493115
Blank
ROSYouralright
PHUKET, Thailand
4341997_tn?1380655144
Blank
toothfairie
FL
4104707_tn?1351020595
Blank
OpenMind24hours
Detroit, MI
5347058_tn?1381192026
Blank
ariley13
Boston, MA
4810126_tn?1395030098
Blank
EvolverU
Boston, MA